# SDR 2018FA0000293

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: General aviation
- Aircraft: N418DL
- Make and model: Lear 31A
- Aircraft serial: 181
- Aircraft time: 6,837 hours, 6,347 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Static Inverter
- Part number: 501166601
- Part serial: 1003
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

NR 2 INVERTER DROPPED TO 45 VOLTS AC.
